# SDR MASA2025120800097

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170004571
- Aircraft time: 20,396 hours, 12,303 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAIN`S  WINDSCREEN SHATTERED FLT270.   R&R CAPTAIN`S WINDSHIELD
